# SDR FDEA201010194104

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 71,149 hours, 24,180 cycles
- Engine: Ge CF66D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT STATIC DISCHARGE EXPERIENCED WHICH  RESULTED IN MOMENTARY WX RADAR FAILURE AND LVL ONE  "ENG FIRE AGNT LO". AGT 1 LO & AGT 2 LOW  ILLUMINATED FOR ENGS 1 & 3 AND AGT 2 LO ILLUMINATED  FOR ENG 2.  COMPLIED WITH LIGHTENING INSPECTION REF MM 05-53-00-6 STEPS A THRU J COMPLETED.
